# SDR DL72S982353

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inop
- Location: Cabin
- Component: MV10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP.  REPLACED MEGAPHONE.
